# SDR DALA2018112006724

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,488 hours, 21,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Reported
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6802 TRANSFER FROM LOG 2875462;730D;ERA554307;SEC II; 00965;AFT CARGO DOOR / PRESSURE BOX ASSY /HANDLE INTERIOR HOUSING. CORRECTIVE ACTION: AFT CARGO DOOR WAS REMOVED PER B757-200 AMM 52-34 AND AFT CARGO DOOR WAS INSTALLED PER B-757-200 AMM 52-34, CARGO DOOR HINGE LINKAGE WAS REMOVED AND INSTALLED PER B-757-200 AMM 52-34 AND AFT CARGO DOOR WAS LUBRICATED AND VERIFIED PER B-757-200 AMM 12-21. (0831920)
